Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Remarkable Property of the Riemann-Christoffel Tensor in Four Dimensions

Cornelius Lanczos
Annals of Mathematics
Second Series, Vol. 39, No. 4 (Oct., 1938), pp. 842-850
Published by: Annals of Mathematics
DOI: 10.2307/1968467
Stable URL: http://www.jstor.org/stable/1968467
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Remarkable Property of the Riemann-Christoffel Tensor in Four Dimensions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844
  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850